Skip to Main content Skip to Navigation
Journal articles

ISS-Lyapunov functions for time-varying hyperbolic systems of balance laws

Abstract : A family of time-varying hyperbolic systems of balance laws is considered. The partial differential equations of this family can be stabilized by selecting suitable boundary conditions. For the stabilized systems, the classical technique of construction of Lyapunov functions provides a function which is a weak Lyapunov function in some cases, but is not in others. We transform this function through a strictification approach to obtain a time-varying strict Lyapunov function. It allows us to establish asymptotic stability in the general case and a robustness property with respect to additive disturbances of Input-to-State Stability (ISS) type. Two examples illustrate the results.
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00682443
Contributor : Christophe Prieur <>
Submitted on : Monday, March 26, 2012 - 9:38:52 AM
Last modification on : Tuesday, April 13, 2021 - 12:20:12 PM
Long-term archiving on: : Monday, November 26, 2012 - 12:06:12 PM

File

final1.pdf
Files produced by the author(s)

Identifiers

Citation

Christophe Prieur, Frédéric Mazenc. ISS-Lyapunov functions for time-varying hyperbolic systems of balance laws. Mathematics of Control, Signals, and Systems, Springer Verlag, 2012, 24 (1), pp.111-134. ⟨10.1007/s00498-012-0074-2⟩. ⟨hal-00682443⟩

Share

Metrics

Record views

1175

Files downloads

1008